Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 25, Pages 1563-1575

Circular Polya distributions of order k

1Department of Medical Statistics, Faculty of Medicine, Democritus University of Thrace, Alexandroupolis 68100, Greece
2Department of Mathematics, University of Patras, Patras 26500, Greece

Received 10 October 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gregory A. Tripsiannis and Andreas N. Philippou, “Circular Polya distributions of order ,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 25, pp. 1563-1575, 2003. doi:10.1155/S0161171203210553